Hair Loss News


Home | Consult Us | Hair Loss News

Hair Loss Article



News Home: What Causes Hair Loss

Hair Loss Caused by Suave Cream Scalp Irritation?- Wednesday, January 28, 2009

Question:

My thinning hair started 8 years ago by using suave cream overnight without being washed off. This led to scalp irritation and hair loss. I have been using Revivogen hair treatment and have seen some improvement. New thin hairs are growing, but they are not thick. I am also using ginger and rosemary. Some people have noticed some changes but I have been doing this for almost a year. I've also been taking an oral solution of saw palmetto, vitamins, and horsetail extract. When is the best time to stop taking these to have thicker growing hair?

Answer:

It seems highly unlikely that your hair loss was caused by scalp irritation caused by suave cream, unless it was a permanent hair remover. Typically, once the scalp irritation dissipates, hair growth continues as normal. Though it's possible that scalp irritation may have aggravated it, you may very well be experiencing genetic male pattern baldness. To confirm the cause of and type of hair loss you are experiencing, consult with a dermatologist.

The disadvantage of non-surgical hair loss treatment is that stopping them will most likely result in a loss of all benefit. This means female or male pattern baldness will continue to progress and any hair regrowth will fall out and cease.

If you find your current baldness treatment regime working for you, stay on it if you wish to keep the hair you have.

Bill Seemiller - Managing Publisher of the Coalition Hair Loss Learning Center, and the Hair Loss Q & A Blog.

To share ideas with other hair loss sufferers visit our Hair loss Forum.

Follow us on Twitter
View hair loss videos on YouTube






 

Email:
    We Never Share your Info
Researching a Physician
or Treatment?
Search
For Thousands of Forum Posts